# SDR GTIA030055

- Difficulty date: February 12, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RSW - FLT 1504 - AFTER TAKEOFF FLIGHT ATTENDANT IN AFT CABIN REPORT ODOR OF SMOKE.  INSPECTED BOTH AFT LAV'S, ABOVE AND AREA AROUND AFT F/A SEAT, OPENED OVERHEAD PANELS AND REINSTALLED, INSPECTED AC SYSTEM AND DUCTING IN TAILCONE AREA WITH ENGINES AND APU AS SUPPLY OF AIR SOURCE, NO DEFECTS NOTED A/C OK FOR SERVICE.  (M)
